# SDR A6WA201140843

- Difficulty date: September 14, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 19,301 hours, 19,280 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT T/R UNLOCKED CAUTION MSG 1000 FT AGL.  PRESSED EMERGENCY STOW AND SHUTOFF RT T/R MSG REMAINED.  RETURNED TO DEPARTURE.  LANDING WEIGHT 47000 LBS.  C/A IN PROGRESS: PLACED ON MEL.
